# SDR 96ZZZX4732

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6JV
- Make and model: Cessna A185F
- Aircraft serial: 18502397
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 6462382
- Condition: Wire Broken
- Location: Brush
- Part time: 451 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THIS IS ABOUT THE 4TH STARTER THAT HAS FAILED IN THE LAST 2 YEARS OUT OF 3 AIRCRAFT.  THE STARTER BRUSH WIRE ALWAYS BREAKS OFF NEXT TO WHERE IT IS WELDED.  SUBMITTER RECOMMENDS DIFFERENT METHOD OF ATTACHING STARTER BRUSH WIRES (SCREW MAYBE).  SUSPECT WIRE HARDENS NEXT TO WELD AND INSTEAD OF FLEXING, IT WORKS BACK AND FORTH UNTIL IT BREAKS.
